American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J45) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Anupam Sen, T. Raja Sekhar and V. D. Sharma. Wave interactions and stability of the Riemann solution for a strictly hyperbolic system of conservation laws. Quart. Appl. Math. 75 (2017) 539-554.
Abstract, references, and article information
View Article: PDF

[2] Arthur V. Azevedo, Cesar S. Eschenazi, Dan Marchesin and Carlos F. B. Palmeira. Topological resolution of Riemann problems for pairs of conservation laws. Quart. Appl. Math. 68 (2010) 375-393. MR 2663005.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia